Paul Gassiat
Paul Gassiat
Maître de conférences, CEREMADE, Université Paris Dauphine
Verified email at - Homepage
Cited by
Cited by
A regularity structure for rough volatility
C Bayer, PK Friz, P Gassiat, J Martin, B Stemper
Mathematical Finance 30 (3), 782-832, 2020
Physical Brownian motion in a magnetic field as a rough path
P Friz, P Gassiat, T Lyons
Transactions of the American Mathematical Society 367 (11), 7939-7955, 2015
Malliavin calculus for regularity structures: the case of gPAM
G Cannizzaro, PK Friz, P Gassiat
Journal of Functional Analysis 272 (1), 363-419, 2017
Precise asymptotics: robust stochastic volatility models
PK Friz, P Gassiat, P Pigato
Regularization by noise for stochastic Hamilton–Jacobi equations
P Gassiat, B Gess
Probability Theory and Related Fields 173 (3), 1063-1098, 2019
On the martingale property in the rough Bergomi model
P Gassiat
Investment/consumption problem in illiquid markets with regime-switching
P Gassiat, F Gozzi, H Pham
SIAM Journal on Control and Optimization 52 (3), 1761-1786, 2014
Eikonal equations and pathwise solutions to fully non-linear SPDEs
PK Friz, P Gassiat, PL Lions, PE Souganidis
Stochastics and Partial Differential Equations: Analysis and Computations 5 …, 2017
Stochastic control with rough paths
J Diehl, PK Friz, P Gassiat
Applied Mathematics & Optimization 75, 285-315, 2017
Root’s barrier, viscosity solutions of obstacle problems and reflected FBSDEs
P Gassiat, H Oberhauser, G Dos Reis
Stochastic Processes and their Applications 125 (12), 4601-4631, 2015
Utility maximization with current utility on the wealth: regularity of solutions to the HJB equation
S Federico, P Gassiat, F Gozzi
Finance and Stochastics 19 (2), 415-448, 2015
Time discretization and quantization methods for optimal multiple switching problem
P Gassiat, I Kharroubi, H Pham
Stochastic Processes and their Applications 122 (5), 2019-2052, 2012
An integral equation for Root's barrier and the generation of Brownian increments
P Gassiat, A Mijatović, H Oberhauser
The Annals of Applied Probability, 2039-2065, 2015
Speed of propagation for Hamilton–Jacobi equations with multiplicative rough time dependence and convex Hamiltonians
P Gassiat, B Gess, PL Lions, PE Souganidis
Probability Theory and Related Fields 176, 421-448, 2020
Weak error rates of numerical schemes for rough volatility
P Gassiat
SIAM Journal on Financial Mathematics 14 (2), 475-496, 2023
Short-dated smile under rough volatility: asymptotics and numerics
PK Friz, P Gassiat, P Pigato
Quantitative Finance 22 (3), 463-480, 2022
Existence of densities for the dynamic model
P Gassiat, C Labbé
Impact of time illiquidity in a mixed market without full observation
S Federico, P Gassiat, F Gozzi
Mathematical Finance 27 (2), 401-437, 2017
Optimal investment on finite horizon with random discrete order flow in illiquid markets
P Gassiat, H Pham, M Sirbu
International Journal of Theoretical and Applied Finance 14 (01), 17-40, 2011
A free boundary characterisation of the Root barrier for Markov processes
P Gassiat, H Oberhauser, CZ Zou
Probability Theory and Related Fields 180 (1), 33-69, 2021
The system can't perform the operation now. Try again later.
Articles 1–20